RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 9, Number 3  


Analysis of the identifiability of linear dynamic models using separators of a parametric space
T. V. Avdeenko, S. A. Kargin
3
Quasiconformal extension from curvilinear triangles
V. V. Aseev
17
On a linear problem of collective investment
E. A. Gal'kova, L. S. Maergoiz
26
Моделирование процесса гидрирования $\alpha$-пинена в трубчатых реакторах с неподвижным слоем никельсиликатного катализатора
R. S. Davletshin, S. A. Mustafina, A. V. Balaev, S. I. Spivak
31
On Kaczmarz's iterative method and its generalizations
V. P. Il'in
39
A posteriori detection of a given number of unknown quasiperiodic fragments in a numerical sequence
A. V. Kel'manov, S. A. Khamidullin
50
Численное исследование модели рецепции градиента концентрации морфогена Hedgehog
V. V. Kogai, K. V. Gunbin, L. V. Omelianchuk, S. I. Fadeev, N. A. Kolchanov
66
On the gyroscopic stabilization of nonconservative systems
A. A. Kosov
80
A “weak” theorem of Phragmén-Lindelöf type for the difference of solutions of the equation of gas dynamics
A. V. Kochetov, V. M. Miklyukov
90
Нелинейная пороговая очистка томограмм
A. V. Likhachev
102
Existence of a solution “in the large” of equations of the one-dimensional nonisothermal motion of a two-phase mixture. II. Results on solvability
A. A. Papin
111
On an estimate for the approximation of a piecewise-continuous solution of a linear operator equation
V. P. Tanana
124
On the independence of the upper level of management from the form of taxation
A. E. Trubacheva
139
On the existence of periodic solutions of differential-algebraic equations
E. V. Chistyakova, V. F. Chistyakov
148
Сибирский журнал индустриальной математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020